ICD-9 Diagnosis Code 995.4

Shock due to anesthesia

Diagnosis Code 995.4

ICD-9: 995.4
Short Description: Shock due to anesthesia
Long Description: Shock due to anesthesia, not elsewhere classified
This is the 2014 version of the ICD-9-CM diagnosis code 995.4

Code Classification
  • Injury and poisoning
    • Other and unspecified effects of external causes (990-995)
      • 995 Certain adverse effects, not elsewhere classified

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Anesthetic shock - sensitivity
  • Colistin adverse reaction
  • Death during anesthetic induction
  • Isoniazid adverse reaction
  • Shock due to anesthesia
  • Sulfinpyrazone allergy

Index of Diseases and Injuries
References found for the code 995.4 in the Index of Diseases and Injuries:

Previous Code
Previous Code 995.3
Next Code
995.50 Next Code